# SDR DL72S991975

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: B Hyd Sys
- Component: AS19570C
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM B NR 2 PUMP LIGHT CAME ON INTERMITTANTLY THEN STEADY B HYD PRESSURE FLUCTUATED THEN WENT TO ZERO AND LOST SYSTEM B NR 1 HYD PUMP AT THE SAME TIME.  A HYD SYSTEM GOOD WITH GOOD PRESSURE.
